MedElevator Войти в исследования
← Поиск публикаций
The Journal of emergency medicine · 2025

Early Extracorporeal Membrane Oxygenation Support in Bupropion-Induced Cardiogenic Shock: A Case Series.

СтатьяКлинический случайНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

DeGraaf Lindsay, Bhatnagar Girija, Ovakim Daniel H

Аннотация

BACKGROUND: Bupropion overdose is increasingly a cause of severe neurologic and cardiac toxicity, often leading to refractory seizures, cardiac conduction abnormalities, and hemodynamic collapse. While extracorporeal membrane oxygenation (ECMO) has been used in such cases, it is often initiated after cardiac arrest.

CASE REPORT: This case series describes four cases of massive bupropion ingestions in three patients that developed progressive cardiotoxicity. In three cases, early recognition of clinical deterioration, guided by serial electrocardiograms and the development of hemodynamic instability, led to early ECMO cannulation and survival to discharge. In the fourth case, however, ECMO was initiated during intraoperative cardiac arrest. Although successfully decannulated, the patient suffered a fatal neurologic injury. WHY SHOULD AN EMERGENCY PHYSICIAN BE AWARE OF THIS?: These findings support the consideration of early ECMO in bupropion overdose when worsening cardiotoxicity is evident and highlight the need for multidisciplinary protocols and clearer clinical criteria to guide timely intervention in toxicologic emergencies.

Предметные рубрики MeSH